# SDR CALA2025042304171

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 36,472 hours, 13,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDES 1L AAND 1R HANG LOW ENOUGH TO TOUCH THE FLOOR WHEN S TOWED AT THE GATE ADJUSTED GIRT MATERIAL AT DOOR 1L AND 1R FLIGHT ATTENDANT OPS CHECKED DOOR OK FOR SERVICE
